Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: 4-ad

  1. #1
    Positive is offline Associate Member
    Join Date
    Apr 2005
    Posts
    171

    4-ad

    I'm currently on a M1T/4ad stack. I noticed my nips are sore and at times they look a little puffy to me. I'm only taking the recommended dosage for the 4-ad, which is 2 pumps "13mg 4ad" 3 times a day. I'm taking 10mg of nolva every day.
    Should I lower the dosage on the 4ad or take more nolva? I"m 5/11, 245lbs if that makes a difference.

    Please help, thanks!
    Last edited by Positive; 07-25-2005 at 07:25 AM.

  2. #2
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    bump the nolva up to 20mg ed and youll be fine

  3. #3
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Do you say you were taking 39 mg of 4AD per day? When I used to use 4AD, I was taking up 1 gram a day and did not have any soreness around my nipple area. There was some slight gyno but it went away after my cycle. I have never used M1T, is it possible this is the product that is causing the side effects?

  4. #4
    Positive is offline Associate Member
    Join Date
    Apr 2005
    Posts
    171
    Yeah, 2 pumps = 13mg of 4adrostenediol thats what the lable on the bottle states. I'm using Worldsize Radix. If I lay off of the 4ad a little the soreness goes away. As soon as I take one serving I get sore again. I've taking other 4ad products before and never had this problem, only Worldsize Radix.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •